TITLE

Hematologic malignancy as a risk factor for bacteremic skin and soft tissue infection caused by gram-negative bacilli

AUTHOR(S)
Cheol-In Kang; Doo Ryeon Chung; Kyong Ran Peck; Jae-Hoon Song
PUB. DATE
November 2010
SOURCE
Annals of Hematology;Nov2010, Vol. 89 Issue 11, p1171
SOURCE TYPE
Academic Journal
DOC. TYPE
Letter
ABSTRACT
A letter to the editor is presented regarding the risk factor for skin and soft tissue infections induced by gram-negative bacilli.
ACCESSION #
53704489

 

Related Articles

  • skin integrity, impaired, risk for.  // Taber's Cyclopedic Medical Dictionary (2009);2009, Issue 21, p2138 

    A definition of the term "risk for impaired skin integrity," which refers to a state in which an individual's skin is at risk of being adversely altered, is presented.

  • Antituberculars.  // Reactions Weekly;3/5/2011, Issue 1341, p7 

    The article describes the case of a 72-year-old woman who developed Drug Reaction (or Rash) with Eosinophilia and Systemic Symptoms (DRESS) syndrome during treatment with isoniazid, rifampicin, ethambutol and pyrazinamide for ureteral tuberculosis.

  • Enoxaparin sodium.  // Reactions Weekly;3/5/2011, Issue 1341, p17 

    The article describes the case of a 72-year-old man who developed skin necrosis while receiving treatment with enoxaparin sodium.

  • Strontium ranelate: serious skin reactions.  // WHO Drug Information;2012, Vol. 26 Issue 3, p266 

    The article reports on a 2012 decision which the Health Sciences Authority made to alert medical professionals about reports of serious skin reactions, including Stevens-Johnson syndrome, toxic epidermal necrolysis and drug rash with eosinophilia and systemic symptoms, which may be associated...

  • Aqueous cream: skin irritation.  // WHO Drug Information;2013, Vol. 27 Issue 2, p106 

    The article reports on British research which investigated an association between skin irritation and an aqueous skin cream which is applied topically to treat dry skin conditions. A discussion of a 2013 decision which Great Britain's Medicines and Healthcare Products Regulatory Agency made to...

  • Rituximab.  // Reactions Weekly;3/10/2012, Issue 1392, p40 

    The article describes the case of a 30-year-old man who developed oedematous lesions while receiving rituximab treatment for primary cutaneous follicle centre lymphoma.

  • Amlodipine.  // Reactions Weekly;9/15/2012, Issue 1419, p8 

    The article describes the case of a 58-year-old woman who developed linear IgA disease while receiving amlodipine for pruritic florid rash.

  • Anastrozole/triamterene interaction.  // Reactions Weekly;3/10/2012, Issue 1392, p8 

    The article describes the case of a 79-year-old woman who developed Grover disease during treatment with anastrozole and triamterene for pruritic rash.

  • Carbamazepine.  // Reactions Weekly;3/10/2012, Issue 1392, p15 

    The article describes the case of a 69-year-old man who developed late-onset eruptive syringoma while receiving carbamazepine given after an episode of cerebral infarction.

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics